# SDR SWAA2023051224515

- Difficulty date: April 7, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON POWER SUPPLY M1669 2023-237680<[01] REMOVED AND INSTALLED BATTERY PACK ON POWER SUPPLY M1669 IAW B737-700 AMM 33-51-06-960-805. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REMOVED AND INSTALLED BATTERY PACK ON POWER SUPPLY M1669 IAW B737-700 AMM 33-51-06-960-805. SEE INDIVIDUAL SIGN OFF BELOW.
